Controllability for trajectories of semilinear functional differential equations
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 63-79
https://doi.org/10.4134/BKMS.b160848
Published online January 31, 2018
Jin-Mun Jeong, Yong Han Kang
Pukyong National University, Catholic University of Daegu
Abstract : In this paper, we first consider the existence and regularity of solutions of the semilinear control system under natural assumptions such as the local Lipschtiz continuity of nonlinear term. Thereafter, we will also establish the approximate controllability for the equation when the corresponding linear system is approximately controllable.
Keywords : approximate controllability, semilinear control system, local lipschtiz continuity, controller operator, reachable set
MSC numbers : Primary 35B37; Secondary 93C20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd